Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 30, 2014, 10:22:59 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640562
  • Total Topics: 48652
  • Online Today: 215
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: while we get too big with ARVs mostly sustiva  (Read 1419 times)

0 Members and 1 Guest are viewing this topic.

Offline sanitex

  • Member
  • Posts: 386
while we get too big with ARVs mostly sustiva
« on: January 20, 2010, 12:58:03 AM »
h! everyone
                   having been two years now on ARVs medication i reverse back before i was diagnosed 2007 december
what was my weight then was 89kilo with good muscle body,then after i got sick like headache and fever for almost
one month i loss my weight and muscle.then diagnose follow up to know the cause of my weight loss and fever then it
came back that i was possitive started meds on 27/12/07 with orther circumstances like latent TB while i'm saying this was
to let you know that ARVs meds is the cuase of gaining weight and biger belly.reason was, my kilo remain exactly same
when i was not possitive without changing alot but since i started ARVs mostly (sustiva,truvada)everything has changed then
i keep on complaining what's the cause. then my partner changed from Kaletra to (sustiva,truvada)almost three month now
she's now ganing the same weight like me mostly at the belly,her belly bloating out people ask me is she pregnant i said no she eat too much which she don't eat much ,mine myself have done all the necessary thing i suppose to do even press myself on
dieting but it doesn't help and situp also like 300 per day.so if anyone is on sustiva or atripla regimen just think how many weight you most have gain since you started it.my weight now is 97killo and belly is shuting out and out i don't know what to do including anxiety disorder.i want to change to isentress but not yet available in thailand ,sustiva is very bad to me and anxiety.
i need to loos weight but it's not easy


any comment should be apprecaite thanks san

27/12/07 cd4 20 vl 1million
10/4 /08 cd4 86 vl 63
1/7/08  cd4 186 vl undetectable
16/10/08 cd4 196 vl undet
23/1/09 cd4 248 vl un
10/9/11 cd4 418 vl <40 %22
13/12/11 cd4 410 vl undet 23%
24/2/12 cd4 545 vl undet 26%
on 22/2/12 change truvada to Recovir-EM
due to no stock on Truvada.
10/9/11 cd4 418 vl <40 %22
7/7/12 cd4 359 vl <40 22%
23/8/12 cd4 400 vl <40 23%,
testosterone test 7.5 ng/ml and
thyroid (TSH)1.32 ulu/ml creatinine.eGFR blck 1.5 all fasting test morning.
13/12/2012 cd4 523 24% vl <40
18/3/2013 cd4  513  23% vl <40
regimen ATRIPLA
03/8/2013 cd4 429 22% vl <40
13/11/2013 cd4 455 23% vl <40
Anti-HBs test (quantitative ) Anti-HBs positive
Titer 16.95 mlu/ml <10.00
22/3/14 cd4 396 vl <40 % 24
24/7/14 change to Teevir

Offline randym431

  • Member
  • Posts: 1,125
Re: while we get too big with ARVs mostly sustiva
« Reply #1 on: January 20, 2010, 01:14:41 AM »
Nice post sanitex. Its useful to compare reality to what drug makers tell us about these meds. I myself have been on sustiva since 2005 and pretty much back to my normal weight (a little more so). I never developed the belly thing you mention, but as to sustiva it does mess with the mind. With myself, sustiva has totally screwed up my sleeping habits so much that I had to start percription sleeping pills, something I dreaded more than taking hiv meds. But have to keep in mind what it would be like if there were no hiv meds available.
I would not be typing this, at least not in this life. I just hope and wait for better meds and hope to see the day we no longer even need these pills. You know... the "cure".
But it will be interesting to see what others have to say on this.
Randy

Offline bufguy

  • Member
  • Posts: 161
Re: while we get too big with ARVs mostly sustiva
« Reply #2 on: January 20, 2010, 07:51:51 AM »
I keep on reading these horrible anecdotes about atripla, and specifically sustiva. Anyone ready to start treatment would understandably be quite nervous about this medication. I just have to state that the majority of people do not suffer from the side effects documented in these forums. Count me as one of them. I have been on atripla for 19 months, I am consistently undetectable, my CD4 is over 700, my cholesterol 167 and along with an exercize regimen I have lost 20 lbs. and at 6-1 I weigh 178lbs.
Sure, if you have problems, certainly seek out alternatives, but atripla works and its once-a-day dosing is great.  Just my 2 cents
5/29/08 confirmed HIV+
6/23/08 Vl 47500  CD4 511/29% CD8 .60
start atripla
8/1/08 Vl 130  CD4 667/31% CD8 .70
9/18/08 Vl un  CD4 not tested
12/19/08 Vl un CD4 723/32% CD8 .80
4/3/09 Vl un CD4 615/36% CD8  .98
8/7/09 vl un CD4 689/35% CD8 .9
12/11/09 vl un CD4 712/38% CD8 .89
4/9/10 vl un CD4 796/39% CD8 1.0
8/20/10 vl un CD4 787/38% CD8 1.0
4/6/10 vl un CD4 865/35% CD8 .9
8/16/10 vl un CD4 924/37% CD8 1.0
12/23/10 vl un CD4 1006/35% CD8 .9
5/2/10 vl un CD4 1040/39% CD8 .9
8/7/13 vl un CD4 840/39% CD8 .9

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.